`a`
Related Articles
1

The Kalman-Bucy filter revisited

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4139 - 4153, 2014

Russell Johnson - (email), Carmen Núñez - (email)

 Abstract       References       Full Text      Related Articles

2

Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system

DCDS Supplements  Volume 2013, Issue special, Pages : 427 - 436, 2013

Yukio Kan-On - (email)

 Abstract       References       Full Text      Related Articles      

3

Analytic skew-products of quadratic polynomials over Misiurewicz-Thurston maps

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2013 - 2036, 2013

Rui Gao - (email), Weixiao Shen - (email)

 Abstract       References       Full Text      Related Articles

4

On the dichotomic behavior of discrete dynamical systems on the half-line

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3057 - 3084, 2013

Bogdan Sasu - (email), Adina Luminiţa Sasu - (email)

 Abstract       References       Full Text      Related Articles

5

Cohomology of $GL(2,\mathbb{R})$-valued cocycles over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2085 - 2104, 2012

Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

6

Schwarz triangle mappings and Teichmüller curves: Abelian square-tiled surfaces

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 405 - 426, 2012

Alex Wright - (email)

 Abstract       References       Full Text      Related Articles

7

Dafermos regularization of a diffusive-dispersive equation with cubic flux

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4069 - 4110, 2012

Stephen Schecter - (email), Monique Richardson Taylor - (email)

 Abstract       References       Full Text      Related Articles

8

Characterization of turing diffusion-driven instability on evolving domains

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 3975 - 4000, 2012

Georg Hetzer - (email), Anotida Madzvamuse - (email), Wenxian Shen - (email)

 Abstract       References       Full Text      Related Articles

9

Lyapunov spectrum of square-tiled cyclic covers

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 319 - 353, 2011

Alex Eskin - (email), Maxim Kontsevich - (email), Anton Zorich - (email)

 Abstract       References       Full Text      Related Articles

10

A remark about Sil'nikov saddle-focus homoclinic orbits

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 817 - 830, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       References       Full Text      Related Articles

11

Nonautonomous continuation of bounded solutions

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 937 - 961, 2010

Christian Pötzsche - (email)

 Abstract       References       Full Text      Related Articles

12

On finite-time hyperbolicity

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 963 - 981, 2010

Arno Berger - (email)

 Abstract       References       Full Text      Related Articles

13

On the multifractal formalism for Bernoulli products of invertible matrices

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1129 - 1145, 2009

Imen Bhouri - (email), Houssem Tlili - (email)

 Abstract       Full Text      Related Articles

14

Numerical computation of dichotomy rates and projectors in discrete time

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 109 - 131, 2009

Thorsten Hüls - (email)

 Abstract       Full Text      Related Articles

15

On the spectrum of the one-dimensional Schrödinger operator

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 541 - 554, 2008

Nguyen Dinh Cong - (email), Roberta Fabbri - (email)

 Abstract       Full Text      Related Articles

16

Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 595 - 633, 2008

Yuri Latushkin - (email), Jan Prüss - (email), Ronald Schnaubelt - (email)

 Abstract       Full Text      Related Articles

17

Input-output conditions for the asymptotic behavior of linear skew-product flows and applications

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 551 - 569, 2006

Bogdan Sasu - (email), A. L. Sasu - (email)

 Abstract       Full Text      Related Articles

18

Qualitative properties of solutions for linear and nonlinear hyperbolic PDE's

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 517 - 542, 2003

Armen Shirikyan - (email), Leonid Volevich - (email)

 Abstract       Full Text      Related Articles

19

On the Yakubovich frequency theorem for linear non-autonomous control processes

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 677 - 704, 2003

Roberta Fabbri - (email), Russell Johnson - (email), Carmen Núñez - (email)

 Abstract       Full Text      Related Articles

20

Lyapunov exponents on the orbit space

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 91 - 113, 2000

Matthias Rumberger - (email)

 Abstract       Full Text      Related Articles